# SDR ASAA1057627

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,291 hours, 1,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11235
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 4,291 hours, 1,257 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB WITH ENGINES AT FULL POWER HAD A BLEED AIR DUCT PRESSURE DIFFERENCE OF 23 PSI.  LEFT DUCT PRESSURE WAS 43 PSI THE RIGHT WAS 20 PSI.  INITIAL TESTS GOOD EXCEPT FOUND PRSOV MOVEMENT VERY STIFF WHEN USING WRENCH.  REMOVED AND REPLACED PRSOV IAW AMM 36 11 04 400 801, OPS CHECK GOOD.  ENGINE HIGH POWER RUN GOOD IAW FIM 36 10 810 807 PAGES 5 6 AND 7.
